# SDR MASA2012060434854

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 13,778 hours, 9,878 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Adg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR ALTERATION BY ACCOMPLISHING AD 2011-06-08, FAILURE OF THE HARNESS ASSEMBLY, POWER FEEDER WIRES CONNECTING THE AIR DRIVEN GENERATOR (ADG).
